Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators commuting with positive operators


Author: Mehdi Radjabalipour
Journal: Proc. Amer. Math. Soc. 77 (1979), 107-110
MSC: Primary 47A67
MathSciNet review: 539640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are obtained for an operator to commute with a positive operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A67

Retrieve articles in all journals with MSC: 47A67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539640-7
Keywords: Hilbert space, positive operator, spectral projection, operator algebra
Article copyright: © Copyright 1979 American Mathematical Society